# SDR AALA972491

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1341 - DURING CLIMB-OUT ABOUT 15 MINUTES AFTER TAKEOFF, BOS CREW NOTED STRONG ELECTRICAL ODOR THROUGHOUT AIRCRAFT.  AIR INTERRUPTED AND RETURNED TO BOS.  LANDED WITHOUT INCIDENT.  REPLACED FAN AND P1-1300 AND R5-1300 CONNECTOR.  REPLACED BOTH PACK COALESCER BAGS.  OPERATED AIR CONDITIONING SYSTEM PER MM.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
